# SDR ASOA200901462

- Difficulty date: December 28, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 19,223 hours, 16,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST BL 0.0 HAS 2 INDICATIONS NOTED: LT SIDE HAS INDICATION NOTED APPROX .4" IN LENGTH 80 PERCENT FSH AND RT SIDE HAS INDICATION NOTED APPROX .3" IN LENGTH 70 PERCENT FSH AFT FLANGE RADIUS. FAILED NDT.  REMOVED FS 409.0+128 INBD & OTBD BL0 POSTS IAW SRM 51-42-06 STEP 11A & B 1-6. LOCATED & DRILLED INBD & OTBD POSTS IAW SRM 51-40-06 STEP 2 A&B.  INBD & OTBD FS 409.0+128 BL0 POSTS REQUIRE INSTALLATION.  COMPLIED WITH EC/TC REO 601R-53-41-1143 AND REO 601R-53-41-1143 REV.
